File(s) not publicly available

Reason: This item is currently closed access.

Singularities of bi-Hamiltonian systems and stability analysis

chapter
posted on 21.12.2016 by Alexey Bolsinov
Singularities of bi-Hamiltonian systems and stability analysis

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Geometry and Dynamics of Integrable Systems Advanced Courses in Mathematics - CRM Barcelona

Pages

35 - 84

Citation

BOLSINOV, A., 2016. Singularities of bi-Hamiltonian Systems and Stability Analysis. In: Miranda, E. and Matveev, V. (eds.) Geometry and Dynamics of Integrable Systems, pp. 35 - 84.

Publisher

© Springer

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2016

Notes

Closed access. This is a chapter from the book, Geometry and Dynamics of Integrable Systems [© Springer International Publishing Switzerland].

ISSN

2297-0304

Book series

Advanced Courses in Mathematics - CRM Barcelona

Language

en

Exports

Logo branding

Keyword(s)

Exports